Tokyo journal of mathematics

著者

書誌事項

Tokyo journal of mathematics

Kinokuniya Book Store Co., c1978-

  • Vol. 1, no. 1 (July 1978)-

タイトル別名

Tokyo j. math

Tokyo journal of mathematics

Journal of mathematics

大学図書館所蔵 件 / 83

この図書・雑誌をさがす

注記

Title from cover

Published for the Departments of Mathematics of Gakushuin University, Keio University, Sophia University, Tokyo Metropolitan University, Tsuda College, and Waseda University

Published by: Publication Committee for the Tokyo Journal of Mathematics, <Vol. 34, no. 1 (June 2011)>-

詳細情報

  • NII書誌ID(NCID)
    AA00459459
  • ISSN
    03873870
  • LCCN
    82022202
  • 出版国コード
    ja
  • タイトル言語コード
    eng
  • 本文言語コード
    eng
  • 出版地
    Tokyo
  • 出版状況
    刊行中
  • 刊行頻度
    年2回刊
  • 定期性
    定期
  • 逐次刊行物のタイプ
    定期刊行物
ページトップへ